Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 47, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at May 7, 2016, 7:33 PM EDT for Daviess County, Knox County, Indiana. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2016, 7:33 PM EDT (23:33 UTC)
- Expired
- May 7, 2016, 8:15 PM EDT
- In force
- 42 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Daviess County, IN, Knox County, IN
The radar
The Evansville,IN radar (KVWX), 62 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 7:45 PM EDT | HAIL 1 | Washington, IN | |
| May 7, 7:48 PM EDT | TSTM WND GST 60 | Washington, IN | |
| May 7, 7:48 PM EDT | HAIL 1.75 | Washington, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 7:08 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.6 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -438 J/kg
- Mixed-layer LCL
- 2063 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 255 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
651
WUUS53 KIND 072333
SVRIND
INC027-083-080015-
/O.NEW.KIND.SV.W.0047.160507T2333Z-160508T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
733 PM EDT SAT MAY 7 2016
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL KNOX COUNTY IN SOUTHWESTERN INDIANA...
SOUTHERN DAVIESS COUNTY IN SOUTHWESTERN INDIANA...
* UNTIL 815 PM EDT
* AT 733 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WASHINGTON...
OR 14 MILES EAST OF VINCENNES...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WASHINGTON...WHEATLAND...MONTGOMERY AND GLENDALE FISHERY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3851 8707 3851 8709 3854 8711 3853 8712
3853 8714 3852 8714 3852 8715 3853 8715
3855 8719 3855 8721 3854 8723 3865 8736
3878 8727 3863 8692 3859 8693 3851 8699
3851 8704 3850 8706
TIME...MOT...LOC 2333Z 304DEG 21KT 3869 8725
HAIL...1.00IN
WIND...60MPH
$$
JAS3 follow-up statements
528
WWUS53 KIND 072351
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
751 PM EDT SAT MAY 7 2016
INC083-080000-
/O.CAN.KIND.SV.W.0047.000000T0000Z-160508T0015Z/
KNOX IN-
751 PM EDT SAT MAY 7 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL KNOX COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT FOR
SOUTHWESTERN INDIANA.
LAT...LON 3851 8707 3851 8709 3854 8711 3853 8712
3853 8714 3852 8714 3852 8715 3853 8715
3856 8720 3856 8721 3873 8716 3863 8692
3859 8693 3851 8699 3851 8704 3850 8706
TIME...MOT...LOC 2350Z 304DEG 21KT 3863 8714
$$
INC027-080015-
/O.CON.KIND.SV.W.0047.000000T0000Z-160508T0015Z/
DAVIESS IN-
751 PM EDT SAT MAY 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTHERN DAVIESS COUNTY...
AT 750 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WASHINGTON...OR
12 MILES NORTHEAST OF PETERSBURG...MOVING SOUTHEAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WASHINGTON...MONTGOMERY AND GLENDALE FISHERY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3851 8707 3851 8709 3854 8711 3853 8712
3853 8714 3852 8714 3852 8715 3853 8715
3856 8720 3856 8721 3873 8716 3863 8692
3859 8693 3851 8699 3851 8704 3850 8706
TIME...MOT...LOC 2350Z 304DEG 21KT 3863 8714
HAIL...1.75IN
WIND...60MPH
$$
JAS872
WWUS53 KIND 080002
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
802 PM EDT SAT MAY 7 2016
INC027-080015-
/O.CON.KIND.SV.W.0047.000000T0000Z-160508T0015Z/
DAVIESS IN-
802 PM EDT SAT MAY 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTHEASTERN DAVIESS COUNTY...
AT 801 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST OF
WASHINGTON...OR 13 MILES NORTHEAST OF PETERSBURG...MOVING SOUTHEAST AT
30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MONTGOMERY AND GLENDALE FISHERY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3851 8707 3851 8709 3854 8711 3853 8712
3853 8714 3852 8714 3852 8715 3853 8715
3854 8716 3868 8708 3863 8692 3859 8693
3851 8699 3851 8704 3850 8706
TIME...MOT...LOC 0001Z 303DEG 25KT 3858 8705
HAIL...1.25IN
WIND...60MPH
$$
JAS782
WWUS53 KIND 080014
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
814 PM EDT SAT MAY 7 2016
INC027-080023-
/O.EXP.KIND.SV.W.0047.000000T0000Z-160508T0015Z/
DAVIESS IN-
814 PM EDT SAT MAY 7 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAVIESS COUNTY
WILL EXPIRE AT 815 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT FOR
SOUTHWESTERN INDIANA.
LAT...LON 3851 8707 3851 8709 3854 8711 3853 8712
3853 8714 3852 8714 3852 8715 3853 8715
3854 8716 3868 8708 3863 8692 3859 8693
3851 8699 3851 8704 3850 8706
TIME...MOT...LOC 0012Z 304DEG 21KT 3858 8705
$$
JASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 6:45 PM EDT, 48 minutes earlier.
Area forecast discussion, May 7, 6:45 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 645 PM EDT SAT MAY 7 2016 .UPDATE... THE NEAR TERM SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 154 PM EDT SAT MAY 7 2016 AN ACTIVE WEATHER PATTERN IS SET TO LINGER THROUGH THE FIRST HALF OF NEXT WEEK. SUNDAY SHOULD BEGIN ON A DRY NOTE ACROSS MUCH OF CENTRAL INDIANA AS A COLD FRONT PUSHES SOUTH TOWARD THE OHIO RIVER TONIGHT AND WEAK HIGH PRESSURE BUILDS ACROSS INDIANA. THE STALLED FRONTAL BOUNDARY WILL THEN BEGIN TO PUSH BACK NORTH TO CENTRAL INDIANA ON SUNDAY NIGHT AND MONDAY...LINGERING IN THE AREA THROUGH MID WEEK. AS UPPER LEVEL WEATHER DISTURBANCES ARRIVE IN THE AREA...IN COMBINATION WITH THE LINGERING FRONT...CHANCES FOR RAIN WILL PERSIST THROUGH MID WEEK. DRY WEATHER IS EXPECTED BY THE END OF THE WORK WEEK AS A HIGH PRESSURE SYSTEM ARRIVES. && .NEAR TERM /TONIGHT/... ISSUED AT 645 PM EDT SAT MAY 7 2016 ADDED SMALL THUNDERSTORM CHANCES FURTHER NORTH AND THROUGH THE NIGHT TONIGHT BASED ON RADAR TRENDS AND HIGH RES RAPID REFRESH RELFECTIVITY PROGS. THIS ALSO MATCHES UP BETTER WITH ADJACENT OFFICES. STRONG STORMS WERE GETTING READY TO MOVE INTO SOUTHWESTERN VIGO...SULLIVAN AND KNOX COUNTIES. THIS AREA IS IN A SLIGHT RISK. THESE STORMS WILL NEED TO BE CLOSELY MONITORED IN CASE ONE OR MORE SPIKE TO SEVERE THRESHOLDS. PREVIOUS DISCUSSION FOLLOWS... ISSUED AT 154 PM EDT SAT MAY 7 2016 SURFACE ANALYSIS EARLY THIS AFTERNOON SHOWS LOW PRESSURE OVER THE GREAT LAKES WITH A COLD FRONT EXTENDING SW ACROSS NRN INDIANA TO CENTRAL ILLINOIS. SATELLITE IMAGES SHOW ABUNDANT CLOUD ALONG AND AHEAD OF THE FRONT...INVADING INDIANA. RADAR SHOWS SCT LIGHT RAIN SHOWERS ACROSS CENTRAL INDIANA. MAIN FORECAST CHALLENGE TONIGHT WILL BE TEMPS. MODELS REMAIN IN PRETTY GOOD AGREEMENT THAT THE COLD FRONT WILL SWEEP SOUTH OF CENTRAL INDIANA BY 00Z...AND PRECIP SHOULD COME TO AN END IN THE WAKE OF THE FRONT. RAPID REFRESH KEEPS ALL PRECIP NEAR THE OHIO RIVER BY 23Z. MEANWHILE FORECAST SOUNDINGS ACROSS THE AREA CONTINUE TO SHOW A DRYING AND SUBSIDENCE WITHIN THE COLUMN. THUS THERE IS GOOD CONFIDENCE IN A DRY FORECAST. MAY NEED TO KEEP A SMALL CHANCE FOR A SHOWERS ACROSS THE FAR SOUTH FOR COLLABORATIONS SAKE OR TO ACCOUNT FOR SMALL SHOWER CHANCES. DECENT COLD AIR ADVECTION IS EXPECTED TONIGHT AS 850MB TEMPS FALL TO NEAR 4C BY 12Z SUNDAY. MAVMOS APPEARS TO HAVE A PRETTY GOOD HANDLE ON THIS AND WILL STICK CLOSE...EXPECT ACROSS THE FAR SOUTH WHERE LINGERING CLOUD NEAR THE SLOWING FRONT MAY INHIBIT MUCH COOLING. && .SHORT TERM /SUNDAY THROUGH TUESDAY/... ISSUED AT 154 PM EDT SAT MAY 7 2016 GFS AND NAM SUGGEST WEAK SURFACE HIGH PRESSURE WITH A QUICK MOVING RIDGE IN PLACE ALOFT ON SUNDAY. FORECAST SOUNDINGS CONTINUE TO INDICATE A DRY COLUMN WITH UNREACHABLE CONVECTIVE TEMPS. THE GFS IS A BIT MORE AGGRESSIVE THE HOW FAR SOUTH THE FRONTAL BOUNDARY GETS THAN THE NAM. THE NAM LINGERS THE FRONT CLOSER TO CENTRAL INDIANA...ACROSS THE SW PARTS OF THE STATE. GIVEN THE ONGOING PROGRESSES OF THE FRONT...THE GFS APPEARS BETTER HERE...AND THE FARTHER SOUTH POSITION SHOULD RESULT IN A DRY SUNDAY AS THE FRONT AND FOCUS OF ANY PRECIPITATION REMAINS WELL SOUTH OF CENTRAL INDIANA. WITH PARTLY SUNNY SKIES EXPECTED WILL TREND HIGHS AT OR ABOVE MAVMOS VALUES. THINGS BEGIN TO CHANGE ON SUNDAY NIGHT AS THE SURFACE HIGH DRIFTS QUICKLY TO THE EAST AND THE FRONTAL BOUNDARY TO THE SOUTH BEGINS TO DRIFT BACK NORTH TOWARD CENTRAL INDIANA. FORECAST SOUNDINGS BEGIN TO SHOW DEEP SATURATION RETURN TO CENTRAL INDIANA AS THE WARM FRONT APPROACHES. FURTHER HELPING THE SYSTEM...GFS AND NAM SUGGEST AM APPROACHING SHORT WAVE FROM THE SOUTHWEST...PROVIDING LIFT. THE CHERRY ON TOP OF THIS SET UP IS THE ISENTROPIC LIFT AS SEEN ON THE 305K GFS SURFACE...WITH SPECIFIC HUMIDITIES IN EXCESS OF 5 G/KG EXPECTED. THUS WILL TREND POPS ON SUNDAY NIGHT AT OR ABOVE MAVMOS ALONG WITH LOWS WARMER THAN MAVMOS ALSO. THE 305 GFS ISENTROPIC SURFACE MAINTAINS THE GOOD LIFT ACROSS THE AREA ON MONDAY AS SPECIFIC HUMIDITIES REMAIN OVER 5 G/KG. FORECAST SOUNDINGS CONTINUE TO REVEAL DEEP SATURATION. LITTLE SUPPORT IS SEEN ALOFT AS THE MODELS SUGGESTS WEAK RIDGING IN PLACE ALOFT. GFS SUGGEST A WEAK SHIRT ARRIVE AFT 18Z MONDAY...WHILE THE NAM FAILS TO FIND THIS FEATURE. FOR NOW GIVEN THE MOISTURE AND ISENTROPIC LIFT...WILL STICK CLOSE TO MAVMOS POPS AND TEMPS. MONDAY NIGHT AND TUESDAY APPEAR WET. THE WEAK UPPER RIDGE THAT WAS IN PLACE IS EXPECTED TI DRIFT EAST AND IS REPLACED WITH A NEGATIVELY TILTED TROUGH ALOFT...WITH SEVERAL EMBEDDED SHORT WAVE POISED TO PUSH ACROSS CENTRAL INDIANA ON MONDAY NIGHT AND AGAIN ON TUESDAY. ACTIVE ISENTROPIC LIFT PATTERN REMAINS IN PLACE ACROSS THE AREA AS SPECIFIC HUMIDITIES CONTINUE TO RISE TOWARD 4 G/KG. FURTHER SUPPORT APPEARS FROM THE FORECAST SOUNDINGS...SHOWING DEEP SATURATION ON BOTH MONDAY NIGHT AND AGAIN ON TUESDAY AFTERNOON. THUS WILL TREND POPS AT OR ABOVE MAVMOS VALUES AT THAT TIME...ALONG WITH LOWS WARMER THAN AND HIGHS COOLER THAN GUIDANCE. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... ISSUED AT 220 PM EDT SAT MAY 7 2016 GUIDANCE CONTINUES TO ADVERTISE AN ACTIVE LONG TERM PERIOD WITH A LARGE UPPER LOW AND ASSOCIATED SURFACE REFLECTIONS IMPACTING THE AREA AT VARIOUS TIMES. THUNDER WILL BE A THREAT IN MOST PERIODS...BUT NOT ALL. BLENDED INITIALIZATINO HANDLED THINGS WELL AND FEW CHANGES WERE REQUIRED. && .AVIATION /DISCUSSION FOR THE 080000Z TAFS/... ISSUED AT 630 PM EDT SAT MAY 7 2016 COLD FRONT HAS PASSED THROUGH THE TERMINALS EXCEPT FOR KBMG...WHICH SHOULD SEE FRONTAL PASSAGE BY OR SHORTLY AFTER ISSUANCE TIME. CONVECTIVE CLUSTER MOVING THROUGH SOUTHERN ILLINOIS SHOULD STAY OFF TO THE SOUTH OF THE TERMINALS...ALTHOUGH THE NORTHERN FRINGES MAY RESULT IN CB/S IN THE VICINITY OF KHUF/KBMG UNTIL 080200Z-080300Z. OTHERWISE...MAY BE A PERIOD OF CEILINGS 030-035 THIS EVENING IN THE POST FRONTAL ZONE...WITH HIGHER LAYERS ABOVE 050 TONIGHT. SURFACE WINDS GENERALLY 330-360 DEGREES AT 9-13 KTS THIS EVENING WITH A FEW GUSTS 18-20 KTS PRIOR TO SUNSET. THESE WINDS EXPECTED TO DIMINISH TO 6 KTS OR LESS AFTER 080600Z. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...PUMA NEAR TERM...PUMA/MK SHORT TERM...PUMA LONG TERM...NIELD AVIATION...JAS
Hazardous weather outlook, May 7, 6:38 PM EDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 638 PM EDT SAT MAY 7 2016 INZ021-028>031-038-040>042-081000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-TIPTON-MADISON-DELAWARE- RANDOLPH- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... ANDERSON...MUNCIE 638 PM EDT SAT MAY 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: THERE IS A SMALL CHANCE OF THUNDERSTORMS TONIGHT. HAZARDS: CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAIN. TIMING: TONIGHT. DISCUSSION: A COLD FRONT AND TRAILING UPPER SYSTEM WILL TRIGGER ISOLATED THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: THERE WILL BE AT LEAST SOME CHANCE OF THUNDERSTORMS LATE SUNDAY THROUGH NEXT WEEK. IT IS TOO EARLY TO TELL IF STORMS WILL BE SEVERE...HOWEVER ANY STORM CAN PRODUCE LIGHTNING AND BRIEF HEAVY RAIN. DISCUSSION: A FRONT LINGERING NEAR INDIANA WILL CAUSE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ035>037-039-043>049-051>057-060>065-067>072-081000- FOUNTAIN-MONTGOMERY-BOONE-HAMILTON-VERMILLION-PARKE-PUTNAM-HENDRICKS- MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH- SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN- LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...CRAWFORDSVILLE...INDIANAPOLIS... TERRE HAUTE...SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES... BEDFORD...SEYMOUR 638 PM EDT SAT MAY 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING NEAR AND SOUTH OF A GREENSBURG TO FRANKLIN TO CLINTON LINE. THERE IS ALSO A MARGINAL RISK OF SEVERE WEATHER NEAR THAT LINE AND NORTH TO A NEW CASTLE TO CARMEL TO CRAWFORDSVILLE LINE. HAZARDS: DAMAGING WINDS...LARGE HAIL...CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAIN. TIMING: DAMAGING WINDS AND LARGE HAIL THIS EVENING. CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAIN TONIGHT. DISCUSSION: A COLD FRONT AND TRAILING UPPER SYSTEM WILL TRIGGER ISOLATED THUNDERSTORMS. SOME OF THE STORMS COULD BE STRONG OR SEVERE THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: OUTLOOK: THERE WILL BE AT LEAST SOME CHANCE OF THUNDERSTORMS LATE SUNDAY THROUGH NEXT WEEK. IT IS TOO EARLY TO TELL IF STORMS WILL BE SEVERE...HOWEVER ANY STORM CAN PRODUCE LIGHTNING AND BRIEF HEAVY RAIN. DISCUSSION: A FRONT LINGERING NEAR INDIANA WILL CAUSE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATE THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) MK
In the hours before
Local storm report, May 7, 7:27 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
727 PM EDT SAT MAY 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL BRUCEVILLE 38.76N 87.41W
05/07/2016 E0.25 INCH KNOX IN FIRE DEPT/RESCUE
RELAYED BY COUNTY EMERGENCY MANAGEMENT AGENCY
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:23 PM EDT | Severe Thunderstorm Warning | IND | Sullivan | 37 min |
| May 7, 7:47 PM EDT | Severe Thunderstorm Warning | IND | Knox | 43 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.